# SDR AU980576

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 1254591ANSETTS
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AIR CONDITIONING SYSTEM AIR CYCLE MACHINE FAILED.  SUSPECT CAUSED BY FAILURE OF THE AIR CYCLE MACHINE COMPRESSOR BEARING CAUSING THE ACM TO SEIZE.  THE RT RAM AIR CONTROL MODULE P\N 607518-2 FAILED SHORTLY AFTER DUE TO BREAKING DOWN OF THE THRISTOR CR17.  PART TC:  28,268.
